Doctor insights on:
No, take your med: Qvar is being prescribed to help control the inflammation in your bronchi so you will be less susceptible to wheezing when challenged. Surgery and anesthesia are challenges. Therefore, you really need to stay on your medication regularly so you will have the easiest time when you are recovering. You should take it every day, even the morning of surgery. Get an asthma checkup before anesthesia. ...Read moreSee 2 more doctor answers
Inhaled corticosteroids help keep your airways from swelling up. This helps keep your asthma symptoms away. If your child cannot use an inhaler, your doctor will give you Pulmicort Respules. This drug is used with a nebulizer. This machine can turn liquid medicine into a spray, so your child can ...Read more
What is considered long term for qvar 80mcg steriod inhaler? Dr told me to use for two months for spring. Im not wanting to develop any side effects
I've recently been prescribed a qvar brown aerosol inhaler. I've noticed while using it I've had a dull constant headache. Could this be the inhaler??
How do you stop qvar inhaler? Can you stop immediately or do you gradually decrease it? I was supposed to continue until spring finished.
It depends: Decreasing your controller medication depends on whether you have well controlled asthma for three months or more. If you take the asthma control test which can be found online, it will help your physician determine the next step. Step down therapy is a term often used when a patient can decrease their use of asthma medication. There can be lung inflammation even when symptoms are absent. ...Read more
Not exactly: If your airways are very irritated from coughing the steroid will reduce the inflammation and may reduce the cough reflex you feel due to that irritation. It won't directly improve the lung injury from the pneumonia and it may not work at all - but is worth trying if you are miserable. ...Read more
Is it safe to take qvar inhaler with avelox, prednisone and prometh codeine syrup? I'm a little nervous all together will make me feel worse.
4 yr old coughing for 7 wks.Diagnosed with asthma.Did 10 day steroid, albuterol evry 4 hrs, 7 day amox & qvar inhaler.Still coughing.Wat now? Answers?
See allergist: After 7 weeks, it is time for you to bring the child to an allergy specialist who can help you in finding out the cause for the cough which may well not be asthma given the lack of response to the anti-asthma drugs including oral steroid. I would consider getting a chest x-ray also to rule out aspiration. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Qvar inhalation aerosol
- What to do if you inhale too much bleach?
- What to do when you inhale too much bleach from cleaning?
- Ask a doctor a question free online
- Inhaling gasoline fumes while pregnant
- Inhaling bleach fumes symptoms
- Inhaling bleach fumes
- Back pain with deep inhale
- Talk to a pulmonologist online for free